direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications

All Publications

Bürgisser, P., Kulkarni, A. and Lerario, A. - Nonarchimedean integral geometry, Preprint 2022.

Bürgisser, P., Doğan, M. L., Makam, V., Walter, M. and Wigderson, A. - Polynomial time algorithms in invariant theory for torus actions, Preprint 2021.

Franks, C. and Reichenbach, P. - Barriers for recent methods in geodesic optimization, Preprint 2021.

Bürgisser, P. - Optimization, Complexity and Invariant Theory. 38th International Symposium on Theoretical Aspects of Computer Science (STACS 2021) Leibniz International Proceedings in Informatics (LIPIcs) 187 pp. 1:1–1:20, . Schloss Dagstuhl – Leibniz-Zentrum für Informatik, 2021.

Améndola, C., Kohn, K., Reichenbach, P. and Seigal, A. - Toric invariant theory for maximum likelihood estimation in log-linear models, Preprint 2020.

Ottaviani, G. and Reichenbach, P. - Tensor Rank and Complexity, Preprint 2020.

Améndola, C., Kohn, K., Reichenbach, P. and Seigal, A. - Invariant Theory and Scaling Algorithms for Maximum Likelihood Estimation, Preprint 2020.

Breiding, P., Sturmfels, B. and Timme, S. - 3264 conics in a second. Notices of the American Mathematical Society 67(1) pp. 30–37, 2020.

Breiding, P. - An Algebraic Geometry Perspective on Topological Data Analysis. SIAM News 53(1) pp. 5, 2020.

Bürgisser, P., Li, Y., Nieuwboer, H. and Walter, M. - Interior-point methods for unconstrained geometric programming and scaling problems, Preprint 2020.

Bürgisser, P. and Lerario, A. - Probabilistic Schubert Calculus. Journal für die reine und angewandte Mathematik 760 pp. 1–58, 2020.

Bürgisser, P., Cucker, F. and Lairez, P. - Rigid continuation paths II. Structured polynomial systems, Preprint 2020.

Bürgisser, P. - Correction To: The Complexity of Factors of Multivariate Polynomials. Foundations of Computational Mathematics , 2020.

Bürgisser, P., Cucker, F. and Tonelli-Cueto, J. - Computing the Homology of Semialgebraic Sets I: Lax Formulas. Foundations of Computational Mathematics 20(1) pp. 71–118, 2020.

Briquel, I. and Bürgisser, P. - The real tau-conjecture is true on average. Random Structures & Algortihms , 2020.

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.